# SDR ASAA2020100833321

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,815 hours, 8,013 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 13115263
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 24,837 hours, 8,019 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN RATE OF CLIMB INDICATOR MOVING CONSTANTLY BETWEEN + AND - PRESSURE, K UP TO +500, -700 FPM.  CABIN DIFF PRESS CONSTANT AND NORMAL.  NO PHYSIOLOGICAL EFFECTS.  CABIN CLIMB WAS NORMAL AT 10K AND 18K.  GROUNDED-YES.  REMOVED  & REPLACED OUTFLOW VALVE.  GROUND VERIFIED GOOD, NO DEFECTS NOTED, REF B737-900 AMM 21-31-03-00-801 & 21-31-03-400-801.  GROUND TEST ACCOMPLISHED, ALSO PERFORMED PRESSURIZATION TEST AND VERIFIED RATE OF CLIMB INDICATOR WORKS NORMAL AMM 05-51-91-790-801.
